# SDR GRAA9623

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THE FORWARD EMERGENCY FLOOR LIGHT LIGHT STRIP INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT POWER SUPPLY.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  THE EMERGENCY FLOOR LIGHT SYSTEM OPERATED NORMALLY.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
